View Full Version : Please help


Austinnou88
12-04-14, 07:42 PM
So my doctor started me on Strattera a month ago, and had me start on the packet from 25mg and work my way up all the way to 80mg. Each dose worked very well for me until I got to 80mg and then I started getting increased anxiety. I stopped after I started getting the side effects and went back down to 60mg where I still had increased anxiety, which prior to taking the 80mg I never had a single side effect at that dose.
I then dropped to 40mg which still gave me some side effects so then went back down to 25mg. The 25mg is giving me some side affects now and I'm trying to figure out what happened. Anyone else experience anything similar or know anything that could help?

lostdisk
12-22-14, 03:33 PM
You have to remember the half life of Strattera is higher than a lot of other ADHD meds. Depending on how fast you were working up to 80mg, and how long you were on it, even dropping down to 60mg could take a few days for the side effects to change.

I would say try staying at the same dose for a longer time, and if you increase and have problems decrease but don't expect the problems to go away right away.